WIAS Preprint No. 958, (2004)

A reduction approximation method for curved rods


  • Arnautu, Viorel
  • Sprekels, Jürgen
  • Tiba, Dan

2010 Mathematics Subject Classification

  • 65L20 74K10


  • Finite element approximation, locking problem, uniform convergence


We study the numerical approximation of a general linear model for three-dimensional clamped curved rods. We introduce a modified system and we show that the convergence of the numerical discretization is independent of the small parameters entering the coefficients of the differential equations.

Appeared in

  • Numer. Funct. Anal. Optim., Volume 26 (2005), pp. 139-155

Download Documents